# SDR R7M2001F00001

- Difficulty date: October 23, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Debonded
- Location: Air Conditioner
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER DRIVE BELT PN 060018.  TT 490.0  ALSO, HYDRAULIC DRIVE BELT PN 704A33690004, TT 490.0 CAUSING IT TO FAIL.  BOTH BELTS REPLACED AT THE SAME TIME.  THE AIRCRAFT SUSTAINED A HARD LANDING WITH SOME DAMAGE TO THE MAIN LANDING GEAR.  THE AIRCRAFT IS NOT ABLE TO BE CONTROLLED WITHOUT HYDRAULIC POWER FOR MORE THAN A VERY SHORT TIME.  MAINTENANCE PERSONNEL INDICATE AT A PREVIOUS MAINTENANCE EVENT ON ANOTHER AIRCRAFT (AS350B3), A IFS A/C BELT WAS FOUND TO BE DEBONDING WITH ONLY APPROXIMATELY 200 HOURS TT.  RUN DATE 10/24/2001, 5:33 P.M.
